# SDR FDEA201609063200

- Difficulty date: September 6, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DROOPED LEADING EDGE ASSY HAS A DOUBLER WORN BEYOND LIMITS ON THE OTBD LEADING EDGE.  REMOVED AND REPLACED FILLER ON PREVIOUS REPAIR AT LEADING EDGE REF SRM 51-31-01   VOL II.
